Open Access
Translator Disclaimer
2017 A formula for the Dubrovnik polynomial of rational knots
Carmen and Caprau, Katherine Urabe
Publ. Mat. 61(1): 105-134 (2017). DOI: 10.5565/PUBLMAT_61117_04

Abstract

We provide a formula for the Dubrovnik polynomial of a rational knot in terms of the entries of the tuple associated with a braid-form diagram of the knot. Our calculations can be easily carried out using a computer algebra system.

Citation

Download Citation

Carmen and Caprau. Katherine Urabe. "A formula for the Dubrovnik polynomial of rational knots." Publ. Mat. 61 (1) 105 - 134, 2017. https://doi.org/10.5565/PUBLMAT_61117_04

Information

Received: 14 April 2015; Revised: 25 February 2016; Published: 2017
First available in Project Euclid: 22 December 2016

zbMATH: 1365.57012
MathSciNet: MR3590116
Digital Object Identifier: 10.5565/PUBLMAT_61117_04

Subjects:
Primary: 57M25 , 57M27

Keywords: Kauffman two-variable polynomial of knots and links , knot invariants , rational knots and links

Rights: Copyright © 2017 Universitat Autònoma de Barcelona, Departament de Matemàtiques

JOURNAL ARTICLE
30 PAGES


SHARE
Vol.61 • No. 1 • 2017
Back to Top